# SDR SWAA2022021737912

- Difficulty date: August 19, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 21,098 hours, 9,130 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 287A915223
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE PANEL 551FB LEADING EDGE BRACKET (P/N 287A9152-23) BROKEN / REMOVED + REPLACED L/H WING TYRAILING EDGE PANEL 551FB LEADING EDGE BRACKET IAW SRM 51-40-02-0G-0 + AIPC 57-50-00-38
